MathSciNet Relay Station
MathSciNet bibliographic data
MR1266317 43A05 (22E30 60J15 60J60)
Varopoulos, N. Th. Wiener-Hopf theory and nonunimodular groups. J. Funct. Anal. 120 (1994), no. 2, 467–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement